# SDR ASOA2015072513451

- Difficulty date: July 25, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT RAIL SEGMENT, FS 708-761 HAS CORROSION.  EVALUATED DAMAGE ON SEAT TRACK AND FOUND SEAT RAIL AND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  REMOVED LT SIDE SEAT RAIL BETWEEN FS 708-761 IAW AMM 53-00-49-000-801-A01.  INSTALLED SERVICEABLE LT SIDE RAIL SEAT TRACK IAW AMM 53-00-49-400-801-A01, IPC REF 53-00-49, ITEM 25.
